# SDR 07FDEA04800

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 14,087 hours, 7,641 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Clogged
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 80KNOT CALL F/O AIRSPEED INDICATOR SHOWED 40KTS, REF MM 34-11-15-6/34-10-00-5.  INSPECTED F/O'S PITOT TUBE.  DISCOVERED SLIGHT BLOCKAGE.  CLEANED PITOT TUBE, PERFORMED AIRSPEED ADJUSTMENT AND TEST.  TESTED BOTH CAPT'S AND F/O'S INDICATION OF 200KTS WITH TEST SET.  BOTH INDICATIONS CHECK GOOD.   ACFT OK FOR SERVICE.
